File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: On the Complexity of Some Adaptive Polling Algorithms in General Networks

TitleOn the Complexity of Some Adaptive Polling Algorithms in General Networks
Authors
Issue Date1999
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijfcs/ijfcs.shtml
Citation
International Journal of Foundations of Computer Science, 1999, v. 10, p. 211-223 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/89119
ISSN
2015 Impact Factor: 0.467
2015 SCImago Journal Rankings: 0.394

 

DC FieldValueLanguage
dc.contributor.authorTse, SSHen_HK
dc.contributor.authorLau, FCMen_HK
dc.date.accessioned2010-09-06T09:52:37Z-
dc.date.available2010-09-06T09:52:37Z-
dc.date.issued1999en_HK
dc.identifier.citationInternational Journal of Foundations of Computer Science, 1999, v. 10, p. 211-223en_HK
dc.identifier.issn0129-0541en_HK
dc.identifier.urihttp://hdl.handle.net/10722/89119-
dc.languageengen_HK
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijfcs/ijfcs.shtmlen_HK
dc.relation.ispartofInternational Journal of Foundations of Computer Scienceen_HK
dc.titleOn the Complexity of Some Adaptive Polling Algorithms in General Networksen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0129-0541&volume=10&spage=211&epage=223&date=1999&atitle=On+the+Complexity+of+Some+Adaptive+Polling+Algorithms+in+General+Networksen_HK
dc.identifier.emailTse, SSH: sshtse@cs.hku.hken_HK
dc.identifier.emailLau, FCM: fcmlau@cs.hku.hken_HK
dc.identifier.authorityLau, FCM=rp00221en_HK
dc.identifier.hkuros55372en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats